# SDR C2XA11TY095

- Difficulty date: June 27, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145LR
- Aircraft serial: 271
- Aircraft time: 26,256 hours, 19,859 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520571001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERIOR SKIN BETWEEN FRAMES 14-15, STRINGER 21L-19R.  REMOVED AND REPLACED SKIN PANEL IAW EC5330-02440.
